MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA210 ABUTMENT 5.5MM FOR FLANGE FIXTURE; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA210 ABUTMENT 5.5MM FOR FLANGE FIXTURE; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92132
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Infection (4544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event is associated with a returned device; however, the provided clinical information was reviewed by the manufacturer and no specific device analysis is deemed necessary at this time.Previous product examinations have not showed any relationship between a product geometrical deviation and the reported clinical complication.Additionally, there are no indications that a product failure has contributed to the reported issue.Adverse skin reactions around the baha abutment, ranging from slight redness to infected tissue, are common complications with baha implants, and can occur at any time following implantation.The report frequency for these complications is being monitored under cbas complaint and medical device reporting data monitoring plan and the status is updated on a monthly basis.This event is added to this monitoring.
 
Event or Problem Description
Per the clinic, the patient experienced an infection at the abutment site and was treated with oral and topical antibiotics (specific date and duration not reported).Subsequently, the patient was placed under mac anesthesia on (b)(6) 2025, and a new abutment was replaced.

Brand Name
BA210 ABUTMENT 5.5MM FOR FLANGE FIXTURE
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
ashwinii chelvan
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key21728460
Report Number6000034-2025-01053
Device Sequence Number3808642
Product Code LXB
UDI-Device Identifier09321502018951
UDI-Public(01)09321502018951(10)COH870977(17)210421
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K955713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/21/2021
Device Model Number92132
Device Catalogue Number92132
Device Lot NumberCOH870977
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2025
Initial Report FDA Received Date03/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale